Alert archive / Colorado / Flash Flood Warnings in 2014
Flash Flood Warning 5, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at May 23, 2014, 10:10 PM MDT for Weld County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2014, 10:10 PM MDT (04:10 UTC)
- Expired
- May 24, 2014, 1:00 AM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Weld County, CO
The radar
The Denver radar (KFTG), 57 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 4.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 530 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1524 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -72 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
694
WGUS55 KBOU 240410
FFWBOU
COC123-240700-
/O.NEW.KBOU.FF.W.0005.140524T0410Z-140524T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
1010 PM MDT FRI MAY 23 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN WELD COUNTY IN NORTHEAST COLORADO...
* UNTIL 100 AM MDT
* AT 1006 PM MDT...DOPPLER RADAR INDICATED A LINE OF SLOW MOVING
THUNDERSTORMS FROM GREELEY TO PLATTEVILLE PRODUCING VERY HEAVY
RAIN. RADAR SHOWS UP TO 2 INCHES OF RAIN HAS ALREADY FALLEN IN
SOME PLACES WITH ANOTHER INCH OF RAIN POSSIBLE IN THE NEXT 30
MINUTES. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GREELEY...EVANS...MILLIKEN...PLATTEVILLE...LA SALLE...GILCREST AND
MILTON RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. MOVE TO HIGHER GROUND
NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4015 10479 4041 10491 4048 10462 4022 10453
$$
RPK3 follow-up statements
062 WGUS75 KBOU 240458 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1058 PM MDT FRI MAY 23 2014 COC123-240700- /O.CON.KBOU.FF.W.0005.000000T0000Z-140524T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WELD CO- 1058 PM MDT FRI MAY 23 2014 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM MDT FOR SOUTHWESTERN WELD COUNTY... AT 1053 PM MDT...THUNDERSTORMS WERE DECREASING IN INTENSITY FROM NEAR GREELEY TO LA SALLE. TWO TO THREE INCHES OF RAIN HAS FALLEN FROM NEAR GARDEN CITY TO JUST EAST OF GILCRIST. FLASH FLOODING IS STILL EXPECTED IN SOME AREAS. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... GREELEY...EVANS...MILLIKEN...PLATTEVILLE...LA SALLE...GILCREST AND MILTON RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY... COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. && LAT...LON 4015 10479 4041 10491 4048 10462 4022 10453 $$ RPK
788 WGUS75 KBOU 240550 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1150 PM MDT FRI MAY 23 2014 COC123-240700- /O.CON.KBOU.FF.W.0005.000000T0000Z-140524T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WELD CO- 1150 PM MDT FRI MAY 23 2014 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM MDT FOR SOUTHWESTERN WELD COUNTY... AT 1147 PM MDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS WERE REDEVELOPING ACROSS THE WARNED AREA. RADAR INDICATES TWO TO FOUR INCHES OF RAIN HAVE ALREADY FALLEN FROM NEAR GARDEN CITY TO JUST EAST OF LA SALLE WITH 1 TO 2 INCHES FURTHER WEST AROUND GREELEY. FLASH FLOODING IS STILL EXPECTED. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... GREELEY...EVANS...MILLIKEN...PLATTEVILLE...LA SALLE...GILCREST AND MILTON RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY... COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. && LAT...LON 4015 10479 4041 10491 4048 10462 4022 10453 $$ RPK
999 WGUS75 KBOU 240656 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1256 AM MDT SAT MAY 24 2014 COC123-240705- /O.EXP.KBOU.FF.W.0005.000000T0000Z-140524T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WELD CO- 1256 AM MDT SAT MAY 24 2014 ...THE FLASH FLOOD WARNING FOR SOUTHWESTERN WELD COUNTY WILL EXPIRE AT 100 AM MDT... THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. HOWEVER THERE STILL COULD BE SOME MINOR LOW LAND FLOODING IN SOME AREAS. LAT...LON 4015 10479 4041 10491 4048 10462 4022 10453 $$ RPK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at May 23, 8:40 PM MDT, 1 hour 30 minutes earlier.
Area forecast discussion, May 23, 8:40 PM MDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 840 PM MDT FRI MAY 23 2014 .UPDATE... ISSUED AT 830 PM MDT FRI MAY 23 2014 MAIN ISSUES TONIGHT ARE FLOODING CONCERNS WITH MAIN AREA OF HEAVY RAIN CONTINUES OVER THE LOVELAND AREA AND EXTENDING OUT INTO EASTERN LARIMER AND WEST CENTRAL WELD COUNTIES. LATEST GPS PW VALUES ARE CLOSING IN ON ONE INCH. PLATTEVILLE PROFILER SHOWING LIGHT SOUTHEAST FLOW UP TO ALMOST 500MB. STORMS ARE MOVING VERY SLOWLY NORTHWARD WITH ADDITIONAL STORMS CONTINUE TO DEVELOP EAST AND SOUTH OF THE MAJOR FLOODING. MORE DEVELOPMENT FURTHER SOUTH OVER EL PASO COUNTY SO WILL CONTINUE TO MONITOR NEW DEVELOPMENT FURTHER SOUTH OVER DOUGLAS AND ELBERT COUNTIES. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 344 PM MDT FRI MAY 23 2014 THE SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON AND EARLY EVENING HOURS. CAPES ARE AROUND 1000 J/KG ALONG THE FRONT RANGE...SLIGHTLY LOWER OVER THE EASTERN PLAINS WHERE CLOUD COVER SLOWED HEATING THIS MORNING. WEAK SHEAR AND THE DECREASED INSTABILITY TODAY WILL KEEP MOST STORMS FROM BECOMING SEVERE. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND SMALL HAIL. THE SHOWERS AND THUNDERSTORMS WILL DECREASE THROUGH THE EVENING HOURS AS THE AIRMASS STABILIZES. SLIGHTLY DRIER AIR AND DOWNWARD MOTION BEHIND THE WAVE MOVING ACROSS NORTHEAST COLORADO WILL RESULT IN LITTLE TO NO ACTIVITY LATE TONIGHT AND EARLY SATURDAY. PARTLY CLOUDY SKIES ARE EXPECTED EARLY SATURDAY. THIS WILL ALLOW TEMPERATURES TO WARM. HIGHS WILL BE A LITTLE WARMER SATURDAY WITH READINGS IN THE LOWER TO MID 70S. AIRMASS WILL REMAIN MOIST AND UNSTABLE...THOUGH SLIGHTLY LESS THAN TODAY. CAPES WILL BE 500-1500 J/KG AND DEW POINTS WILL BE IN THE MID 40S TO LOWER 50S IN THE AFTERNOON. SHEAR WILL BE WEAK AGAIN SO NOT EXPECTING ANY SEVERE WEATHER. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 344 PM MDT FRI MAY 23 2014 UPPER LOW CENTERED NEAR THE FOUR CORNERS SATURDAY EVENING...MAKING A VERY SLOW TREK EASTWARD. SHOWERS AND STORMS TO PERSIST INTO THE EVENING WITH FAIRLY DECENT MOISTURE AND WEAK EASTERLY FLOW. CAPES EXPECTED TO BE FAIRLY LOW EXCEPT ALONG EASTERN BORDER WHERE VALUES LOOK TO BE AROUND 1000 J/KG. STEERING WINDS RATHER LIGHT SO THE SHOWERS AND STORMS WILL BE SLOW MOVERS AND COULD PRODUCE BRIEF HEAVY RAIN. MODELS CONTINUE TO INDICATE SOME DRYING MOVING NORTH INTO THE AREA OVERNIGHT. SHOULD BE LESS ACTIVITY AS A RESULT WITH ENOUGH MOISTURE TO KEEP SOME SHOWERS AND A FEW STORMS GOING. AIRMASS DOES COOL A BIT WITH THE POTENTIAL FOR SOME SNOW ACROSS THE HIGHER RIDGES WITH THE SNOW LEVEL FAIRLY HIGH. ANY ACCUMULATION TO BE MINIMAL. ON SUNDAY...MODELS SHOW THE UPPER LOW SLOWLY MOVING ACROSS SOUTHERN COLORADO AND NORTHERN NEW MEXICO DURING THE DAY. LOW ALOFT BECOMES A BIT MORE SOUTHERLY WITH A BIT MORE MOISTURE ADVECTING INTO THE REGION. AIRMASS TO BECOME A BIT MORE UNSTABLE BY THE AFTERNOON AS MID LEVEL COLD POOL ASSOCIATED WITH THE UPPER LOW SPREADS INTO THE AREA. SHOULD SEE SHOWERS AND STORMS INCREASE AT THAT TIME. SNOW LEVEL LOWERS TO AROUND 12000 FEET WITH SOME LIGHT ACCUMULATION ACROSS THE HIGHER PASSES. STORM MOTION STILL FAIRLY LIGHT...THOUGH MORE SOUTHERLY THAT SOUTHEAST. STILL SOME POTENTIAL FOR SLOW MOVING STORMS PRODUCING BRIEF HEAVY RAIN. TEMPERATURES TO BE SLIGHTLY COOLER DUE TO MORE CLOUDS AND COOLER AIRMASS. ACTIVITY TO DECREASE DURING THE EVENING AS AIRMASS STABILIZES AND BEGINS TO DRY OUT. FOR MONDAY...UPPER LOW MOVES INTO SOUTHEAST COLORADO AND NORTHEAST NEW MEXICO. MODELS INDICATE MOISTURE INCREASING AGAIN BY THE AFTERNOON AS IT WRAPS AROUND THE LOW INTO THE AREA. THIS TO PROVIDE FOR ANOTHER ROUND OF SHOWERS AND STORMS...MAINLY DURING THE AFTERNOON. NORTHWEST WINDS AROUND 700 MB WILL KEEP THE ACTIVITY LOW IN AND NEAR THE FOOTHILLS AND WILL KEEP THE LOWER POPS THERE. AIRMASS BECOMES A BIT WARMER ALLOWING TEMPERATURES TO BE WARMER THAT SUNDAY. UPPER RIDGE TO BUILD IN FROM THE WEST TUESDAY AND WEDNESDAY... LEADING TO WARMER AND DRIER CONDITIONS. STILL ENOUGH MOISTURE AROUND THROUGH FRIDAY FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE HIGH COUNTRY. MOISTURE WILL BEGIN SPREADING NORTH ACROSS THE PLAINS WEDNESDAY AND WILL GRADUALLY INCREASE THROUGH FRIDAY. WILL CONTINUE THE SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS. && .AVIATION...(FOR THE TAFS THROUGH 06Z SATURDAY EVENING) ISSUED AT 830 PM MDT FRI MAY 23 2014 TERMINALS ARE TS FREE FOR THE MOMENT BUT WILL WATCH ACTIVITY FURTHER SOUTH WHICH MAY IMPACT TERMINALS AFTER 04Z. && .HYDROLOGY... ISSUED AT 830 PM MDT FRI MAY 23 2014 MAJOR FLOODING ISSUES STILL ONGOING OVER LOVELAND AREA WHERE 3 TO 4 INCHES OF RAIN HAVE ALREADY FALLEN. GIVEN CURRENT STRENGTH..ANOTHER 1-2 INCHES OF RAIN MAY FALL THERE DURING THE NEXT FEW HOURS. WILL ALSO NEED TO MONITOR CLOSELY DOWNSTREAM CREEKS AND RIVERS. FLOODING POTENTIAL IS DIMINISHING OVER FOUR MILE BURN AREA BUT STILL WATCHING NEW DEVELOPMENT SOUTHWEST OF THE BURN AREA. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...SWE SHORT TERM...MEIER LONG TERM...D-L AVIATION...SWE HYDROLOGY...SWE
Hazardous weather outlook, May 23, 10:36 AM MDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1036 AM MDT FRI MAY 23 2014 COZ030>051-241645- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1036 AM MDT FRI MAY 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL OCCUR THIS AFTERNOON INTO THE EVENING HOURS. THE THUNDERSTORM ACTIVITY WILL NOT BE AS STRONG AS THE PAST FEW DAYS. HOWEVER SOME SMALL HAIL AND HEAVY RAIN MAY STILL OCCUR WITH SOME OF THE STORMS WITH UP TO AN INCH OF RAINFALL POSSIBLE. THE SHOWER AND THUNDERSTORM ACTIVITY SHOULD GRADUALLY END EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF SLOW-MOVING THUNDERSTORMS SATURDAY AND SUNDAY ALTHOUGH THE AVAILABLE MOISTURE WILL BE SLIGHTLY LESS THAN PREVIOUS DAYS. ON MONDAY...WRAP-AROUND MOISTURE FROM A DEPARTING STORM SYSTEM WILL BRING A GOOD SHOT OF SHOWERS AND THUNDERSTORMS. DRIER CONDITIONS CAN BE EXPECTED TUESDAY THROUGH THURSDAY WITH A SLOW WARMING TREND. ENOUGH MOISTURE WILL BE AROUND FOR DAILY SHOWERS AND POSSIBLE THUNDERSTORMS IN THE HIGH COUNTRY EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, May 23, 8:35 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
835 PM MDT FRI MAY 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM FLASH FLOOD 1 W CAMPION 40.34N 105.11W
05/23/2014 LARIMER CO AMATEUR RADIO
WATER 6 INCH DEEP FLOWING OUT OF TOPPED OFF DITCHES AND
ONTO HIGHWAY NEAR CAMPION AND LONETREE RESERVOIR.
&&
KFREDINLocal storm report, May 23, 9:13 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
913 PM MDT FRI MAY 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM FLASH FLOOD 2 W LOVELAND 40.42N 105.11W
05/23/2014 LARIMER CO AMATEUR RADIO
1 TO 2 FEET OF FLOWING WATER OVER MAJOR INTERSECTIONS OF
WEST LOVELAND. TRAINED OBSERVER MEASURED 4.15 INCHES OF
RAINFALL IN VICINITY.
0818 PM FLASH FLOOD 1 W CAMPION 40.34N 105.11W
05/23/2014 LARIMER CO AMATEUR RADIO
WATER 6 INCH DEEP FLOWING OUT OF TOPPED OFF DITCHES AND
ONTO HIGHWAY NEAR CAMPION AND LONETREE RESERVOIR.
&&
KFREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 6:05 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver | 115 min |
| May 23, 7:20 PM MDT | Flash Flood Warning | BOU | Boulder | 3 hr |
| May 23, 7:21 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| May 23, 8:10 PM MDT | Flash Flood Warning | BOU | Larimer, Weld | 3 hr |
| May 23, 9:20 PM MDT | Areal Flood Advisory | BOU | Weld | 4 hr |
| May 23, 10:06 PM MDT | Areal Flood Warning | BOU | Larimer | 4 hr |
| May 23, 10:26 PM MDT | Areal Flood Advisory | BOU | Adams, Denver, Weld | 3 hr |
| May 23, 11:09 PM MDT | Areal Flood Advisory | BOU | Larimer | 96 min |
| May 24, 5:50 AM MDT | Flash Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 7 more | 17 hr |
| May 24, 4:42 PM MDT | Special Weather Statement | BOU | Grand | 33 min |
| May 24, 5:11 PM MDT | Special Weather Statement | BOU | Jackson | 34 min |
| May 24, 5:37 PM MDT | Special Weather Statement | BOU | Jefferson | 23 min |
| May 24, 5:58 PM MDT | Special Weather Statement | BOU | Douglas | 47 min |
Nearby
Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.